EconPapers    
Economics at your fingertips  
 

On the Measurement of the (Non)linearity of Costas Permutations

Konstantinos Drakakis

Journal of Applied Mathematics, 2010, vol. 2010, issue 1

Abstract: We study several criteria for the (non)linearity of Costas permutations, with or without the imposition of additional algebraic structure in the domain and the range of the permutation, aiming to find one that successfully identifies Costas permutations as more nonlinear than randomly chosen permutations of the same order.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2010/149658

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2010:y:2010:i:1:n:149658

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2010:y:2010:i:1:n:149658